[Vacuum Cupping Massage] [Orgasmic Expansion Files] [Catalog/Order] [Life-enrichment Solutions] [Destructive Sex]
Love & Health Network: [ActionLove] [ Scientific Tao] [ActionTao] [LoveTao][HealthTao] [DrLin.Net] [LinPlaza.com]

Research Center For Multiple, Sexual Orgasms 
where you can find the ultimate solutions for Tao of Love and Rejuvenation.

Based upon "Resonant Excitation Of Sexual Orgasms - Tao Of Love Coupling"
by Newman K. Lin, Ph.D., PE, a bridge between the Eastern Taoism Sexuality and the Western Engineering Science.==> [ORDERING THE BOOK]< =>[Why?]
[Pain or Numbness in Muscles or Joints?] [Order Products for Health/Love
Warning: This is NOT an XXX Website, But we deal with Multiple, Sexual Orgasms and Impotence!
Ask Dr. Lin, Free!
About The Lin Institute
New Products
Orgasm/Lovemaking Tips
Safe Sex & Diseases 
What's Sexual Orgasm? 
Aging and Shrinking
Anti-depression drugs & Orgasm
Back Pain & Orgasm
Benefits from Orgasm
Bioelectric Theory
Birth Control & Orgasm
Blood Pressure Drugs & Orgasm
Bloody ejaculation
Broken Penis & Erection
C-section
Case Studies
Circumcision & Orgasm
Clitoral/G-spot Enlargement?
Cockring/penile band & Orgasm
Complaints
Contraception & Orgasm
Cocaine & Orgasm
Damage of Sex Organs
Diabetes & Orgasm
Discharge
Drugs & Orgasm
Ear Ringing/Buzzing & Masturbation/Orgasm
Eating, Drinking and Sex
Electric Orgasm?
Erectile Dysfunction
Ejaculation disorder & no Orgasm
Exercise & Orgasm
Eye Floaters & Masturbation
Female Ejaculation
Female Orgasm
Hair Loss & Orgasm
Headaches & Orgasm or Ejaculation
Hormones & Orgasm
HowTo Orgasm
Hypertension & Orgasm
Hysterectomy & Orgasm
Impotent Youth
Incontinency/Orgasm
Intercourse /Orgasmic Pain
LoveLife
Love Positions
LoveTools for Orgasm
Male Orgasm
Male Orgasmic Dysfunction
Marijuana & Orgasm
Over-Masturbation & Excessive Sex
Menopause
Orgasmic Response
PC (Kegel) Exercises
Penile Damage
Penile Exercises
Penile Enlargement
Penile Enlargement Examples
Penile Enlargement Pills
Penile Pains
Penile Pumping
Penile Size
Pre-ejaculation fluid
Premature Ejaculation
Pregnancy & Orgasm
PreMenstrual Syndrome (PMS)
priapism (persistent erection)
Prostate
Prostate seminal Production Disorder
Readers' Advice
Retarded Ejaculation / Male Orgasmic Dysfunction
Semen Production & Male Infertility
Sexual Disorder
Sexual Education
Sexual Health
Sexual KungFu
Sexual Solutions
Sexual Q & A
Street Drugs & Orgasm
Surgery & Orgasm
Testicle /Testicular pain & Orgasm
Tipped Uterus & Orgasm
Tubaligation & Orgasm
urethritis & Orgasm
Uterus & Orgasm
Vaginal Air Pumping
Vaginal Discharge
Vaginal Dryness
Vaginal Size/Muscle
vaginismus (penetration/intercourse pains)
Vaginosis / Yeast Infection & Orgasm
Vulvodynia (vulva abrasion)
Vasectomy & Orgasm
Vibrator damage
What's New
To Young Lovers
Yeast Infection & Orgasm
News updated:


Case Title:  A story of 17-year old boy's ecstasy abuse and pot smoking for no more sexual orgasm - he is no longer himself!
Reader: 2/18/2005>
I'm 17 yr old male from UK
My problem isnt with my ability to orgasm, all systems workin just fine in that department, but it is to do with extacy abuse so i thought i'd ask you anyways since nobody will tell me whats happened. Even my doctor is extreemly vauge with me.
3 months ago I took extacy for the third time at a club and everything was fine for about half an hour. But then i seemed to loose the euphoric feeling all of a sudden, so i took another pill. This made no difference, i just couldnt get back the lush feeling you get on pills yet i still felt like they were affecting me in some way. Then a mate commented on my pupils, saying the were absolutely huge so i went to the bathroom and looked in the mirror and sure enough they had dilated completely to the point where there was no visible cornea. This freaked me out a bit but i just ignored it and went back to the dance floor. It wasnt until i got back to my mates and sat down and smoked a joint that i had a feeling of impending doom and burried my head in my hands and said the words "Its gone". I thought i was gonna die right there and then. Everything in the room seemed to become 2D and i had the disturbing feeling that my mind was "shutting down" and that soon i wouldnt exist. My instinct was to walk out the room and throw myself off a bridge but instead I managed to fight through it and got control of my mind and just went to bed after that. The next morning i woke up and felt absolutely fine and just got on with my life and tried forgetting all about what happened that night. I kept getting the feeling that something just wasnt quite right, like something deep down inside me was gone. I tried to ignore it but i began to notice that i wasnt able to think as sharply. When people spoke it seemed like incomprehensable gibberish. I tried reading a book but it may aswell have been written in ancient hebrew for all the sense i got out of it. I could understand individual words, just couldnt retain them long enough to understand the whole sentance. I kept thinking i'd completely messed up that night i took the pills and cursed myself for taking them. I thought this was it, the end of the line, like i may aswell jump off a bridge after all. I fought on for a week and noticed that i was getting better sometimes and then slipping back. I managed to come to the conclusion that when i didnt doubt myself i was alright. After that i was able to understand things once again. I could read books, have conversations and do anythinng else that required some sort of intelligence, wonderfull! 
Not quite. I still feel like something is wrong. I dont quite feel myself anymore. I cant experience emotions of any kind. The most disturbing thing is when i look in the mirror and it feels like i'm staring at a stranger. I keep getting feelings of "normality" but it never lasts more than 5-10 minutes at a time then i'll slip back again. I wouldnt say i felt depressed, but empty and emotionally indifferent. 
Worst of all I cant seem to get an explanation of whats happened from anywhere or anyone, not even my doctor who is patronising and extreemly vauge. So i was wondering if you could give me some sort of explanation of whats happened. Is it chronic? Will i ever feel normal again? Those are just a few of the questions that have caused many sleepless nights. Your help would be appreciated
Dr. Lin: 2/19/2005>
OK, here is the explanation and statistics
http://actionlove.com/extra/ecstasy.htm 
http://actionlove.com/extra/marijuana.htm 
Please each case in both link.
The drugs have taken over your brain's acetylcholine, serotonin and GABA nervous systems and triggered excessive dopamine-norepinephrine-epinephrine conversion for the sympathetic nervous fire.
That is why you can not control yourself and you don't know what you are doing. You are no longer yourself when the drugs chemicals mimic the action of the neurotransmitters acetylcholine and serotonin in your brain. The dilation of your eye pupils is due to an excessive sympathetic nervous fire.
You need a long-term nervous detoxification.
You should also read this link -
How drugs take over your brain and nervous system and how to detoxify your brain and nervous fiber/synapse for restoration of sexual orgasm.
==> http://www.actionlove.com/cases/case11500.htm 
 
Life-Enrichment Supplements:

PeniSOS
ViaGrowth-I
ViaGrowth-II
ViaGrowth-III
ViaGrowth-IV

Verdina Tea
Energia
Fibra

MoodMax
VIP Cream
DopaFibra
DeToxiA
DeToxiL
5-HTP (Serotonin)

Check New Products ?

Packages for love and Health -
Orgasmic Tea
LastLonger
Endura
LoveLonger
ViaPal-hGH-X
ViaPal-hGH-P
ViaPal-hGH-E
ViaPal-hGH-D
ViaPal-hGH-S
ViaPal-hGH-M
ViaPal-hGH-J
ViaPal-hGH-C

 

Click "In Love We Trust!" for Classified Orgasmic File Expansion (More Orgasmic Files)
Copyright (C) since 1997 Newman K. Lin, Ph.D., PE., All rights reserved.